# SDR USAA990590

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 30,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK BY 72 INCH AREA OF SURFACE CORROSION UPPER T-CAP OF FLOORBEAM AT STATION 986.5.  CORROSION LEVEL 1.  CORROSION TASK NR C53-107-02.  INSTALLED NEW FABRICATED T-CAP PER TR 53-60-01.  (M)
